Alert archive / Ohio / Flash Flood Warnings in 2017
Flash Flood Warning 95, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Nov 18, 2017, 3:16 PM EST for Auglaize County, Shelby County, Ohio. It was in force for 3 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 18, 2017, 3:16 PM EST (20:16 UTC)
- Expired
- Nov 18, 2017, 6:15 PM EST
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Auglaize County, OH, Shelby County, OH
The radar
The Cincinnati radar (KILN), 111 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 18, 3:54 PM EST | HEAVY RAIN 2.3 | 2 Nne Sidney, OH | |
| Nov 18, 3:54 PM EST | HEAVY RAIN 2.3 | 2 Nne Sidney, OH | DAILY RAINFALL THUS FAR. |
| Nov 18, 4:00 PM EST | FLOOD | 4 Ne Sidney, OH | HIGH WATER REPORTED NEAR INTERSECTION OF MASON RD. AND LOCHARD RD. TIME ESTIMATED. |
| Nov 18, 4:00 PM EST | FLOOD | 5 Nne Sidney, OH | HIGH WATER REPORTED ALONG SHARP RD. TIME ESTIMATED. |
| Nov 18, 4:11 PM EST | FLASH FLOOD | 3 Nw Anna, OH | FLOODING REPORTED NEAR INTERSECTION OF AMSTERDAM AND STALEY ROAD. INTERSECTION IMPASSABLE. TIME ESTIMATED. |
| Nov 18, 4:18 PM EST | HEAVY RAIN 3.7 | Anna, OH | |
| Nov 18, 4:30 PM EST | HEAVY RAIN 2.8 | 1 Ene Fort Loramie, OH | TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 55 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 961 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 689 m²/s²
- 0-3 km storm-relative helicity
- 674 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
881
WGUS51 KILN 182016
FFWILN
OHC011-149-182315-
/O.NEW.KILN.FF.W.0095.171118T2016Z-171118T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
316 PM EST SAT NOV 18 2017
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Central Shelby County in west central Ohio...
Southern Auglaize County in west central Ohio...
* Until 615 PM EST.
* At 316 PM EST, radar indicated that thunderstorms had produced
heavy rain across the warned area. Up to two inches of rain have
already fallen. Heavy rain continues to fall with another two
inches possible. Runoff from this excessive rainfall will cause
flash flooding to occur.
* Some locations that will experience flooding include...
Sidney, Minster, Newport, Anna, Fort Loramie, Jackson Center,
Botkins, Port Jefferson, Montra, Lake Loramie State Park,
Maplewood, Mccartyville and Swanders.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4035 8401 4025 8443 4035 8444 4036 8445
4038 8445 4049 8400
$$
Coniglio2 follow-up statements
736
WGUS71 KILN 182111
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
411 PM EST SAT NOV 18 2017
OHC011-149-182315-
/O.CON.KILN.FF.W.0095.000000T0000Z-171118T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Shelby OH-Auglaize OH-
411 PM EST SAT NOV 18 2017
...THE FLASH FLOOD WARNING FOR CENTRAL SHELBY AND SOUTHERN AUGLAIZE
COUNTIES REMAINS IN EFFECT Until 615 PM EST...
At 409 PM EST, local law enforcement reported that thunderstorms had
produced heavy rain and high water in many locations in Shelby
County. Up to three inches of rain have already fallen. Radar
indicated that heavy rain continues to fall with another inch
possible. Runoff from this excessive rainfall will cause flash
flooding to occur.
Some locations that will experience flooding include...
Sidney, Minster, Newport, Anna, Fort Loramie, Jackson Center,
Botkins, Port Jefferson, Montra, Lake Loramie State Park, Maplewood,
Mccartyville and Swanders.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4035 8401 4025 8443 4035 8444 4036 8445
4038 8445 4049 8400
$$
Coniglio508
WGUS71 KILN 182313
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
613 PM EST SAT NOV 18 2017
OHC011-149-182320-
/O.EXP.KILN.FF.W.0095.000000T0000Z-171118T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Shelby OH-Auglaize OH-
613 PM EST SAT NOV 18 2017
...THE FLASH FLOOD WARNING FOR CENTRAL SHELBY AND SOUTHERN AUGLAIZE
COUNTIES WILL EXPIRE AT 615 PM EST...
The heavy rain has ended but local law enforcement reported high
water in numerous locations across Shelby County. A flood warning
remains in effect for the area until 1015 PM.
Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.
LAT...LON 4035 8401 4025 8443 4035 8444 4036 8445
4038 8445 4049 8400
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Nov 18, 12:53 PM EST, 2 hours 23 minutes earlier.
Area forecast discussion, Nov 18, 12:53 PM EST, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
1253 PM EST Sat Nov 18 2017
.SYNOPSIS...
Low pressure will strengthen as it tracks northeast across the
southern Great Lakes through tonight. As the low moves by, a
strong cold front will push east through the region. Colder and
drier conditions will prevail for Sunday. High pressure will
build back into the region Sunday night into Monday. Temperatures
will rise to near normal readings for the beginning of the work
week before falling to below normal readings for Thanksgiving.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Low level jet will continue to strengthen across our area
through early afternoon. This will help shift the axis of better
forcing north of our area over the next couple of hours so do
expect to see a decreasing trend in coverage across our far
north by early afternoon. That being said, we have had a swath
of 1 to 2 to locally 3 inches of rain already fall across our
far northern areas. It looks like the swath of the next round of
heavy rain may remain just north of our area but based on what
has already fallen, and the fact that some storms will be
possible with the cold front later this afternoon, went ahead
and issued a flood watch for our northern tier of counties.
The cold front will sweep quickly east across our area late this
afternoon and into early evening as a surface low rides up along
the front into northeast Ohio. 12Z models continue to show some
better instability off to our west pinching off as the front
moves into our area but we should still at least get some
marginal ML capes to advect up into our southwest. This should
allow for an organized line of storms to develop off to our west
this afternoon and work quickly east across our area through
early evening. Given the very strong wind fields, some of the
storms will be capable of producing damaging winds with the
best chance for this across our southwest where the better
instability will exist.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
For tonight, low pressure and the cold front will move east away
from the region. There could be a brief period of mesoscale
frontogenetic precipitation across the region on the back side
of the departing low, otherwise, precipitation should taper off
from west to east this evening. Again, winds will be gusty from
the northwest with gusts up to 40 knots possible. The wind
advisory is in effect until 4 am. Winds should die down some
thereafter with gusts in the 20 to 25 knot range by Sunday
morning. Under a moist CAA regime, clouds will remain overnight
with lows bottoming out in the lower 30s northwest to the upper
30s southeast.
For Sunday, in a northwest flow aloft, an embedded s/wv is
forecast to dive quickly southeast into the region by afternoon.
This feature, along with a cold fetch off of Lake Michigan, may
be enough for a few snow showers to occur across our far
northern zones. Elsewhere, it will remain mostly cloudy for a
good part of the day. Outside of the lake effect, there doesn't
appear to be support for any flurry activity as the cloud layer
will not be intersecting the dendritic growth zone, something
you need in the winter time for snowflakes to squeeze out of the
clouds. Temperatures will not show much of a diurnal rise with
highs peaking in the upper 30s to the lower 40s. Locally gusty
winds from the northwest can also be expected.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
The ILN CWA will be on the back side of a mid level trough on Sunday
night, with any snow showers in the northern half of Ohio likely
coming to an end before the long term forecast period begins. Though
the pattern will change a little going into the week, one constant
will be the wind, as the near-surface pressure gradient will remain
strong through Monday and Tuesday -- supporting gusts above 20
knots. High pressure nudging into the area from the southeastern
states will force a switch to southwesterly flow on Monday, leading
to a warming trend that will continue through Tuesday.
As the surface high moves off the mid-Atlantic coast later Tuesday,
a weak cold front is expected to move through the Ohio Valley on
Tuesday night. This front will be pivoting into a WSW-to-ENE
orientation, and will be far removed from its parent low (moving
into northern Quebec). With moisture also lacking, a dry forecast
will be maintained as this front passes through. This forecast is
supported by recent GFS/CMC model runs, though it should be noted
that the ECMWF model has been trending toward a deeper shortwave,
and thus a solution that allows for some precipitation to occur with
the front. Either way, not expecting as strong of cold advection as
with the current weekend setup. Nonetheless, max temperatures will
drop around 10 degrees from Tuesday to Wednesday, before starting a
slow recovery through the rest of the week.
Beyond this front, the ILN CWA is likely to remain between weather
systems (in what is actually somewhat of an active pattern for other
parts of the CONUS) through at least Friday.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
An intense line of showers and thunderstorms ahead of an
approaching cold front will push east across the TAf sites
through late afternoon and into early this evening. These
storms will produce heavy rainfall with cigs/vsbys likely
dropping to VLIFR for a period of time. Ahead of the front,
southerly gradient winds will continue to produce sustained
winds in the 20-30 knot range with a few gusts up close to 40
knots. As the line of storms comes through, wind gusts in excess
of 40 knots will be possible with any stronger storm. Given the
strong flow at and just above the surface, will also hang on to
a mention of LLWS through early evening.
Once the cold front moves through, winds will swing around to
the west-northwest with wind gusts up to around 40 knots
persisting through the evening. Some showers will also likely
linger into the overnight hours before tapering off as some
drier air works in from the west. Will continue with MVFR cigs
through the remainder of the TAF period.
OUTLOOK...No significant weather expected.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 4 AM EST Sunday for OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088.
Flood Watch until midnight EST tonight for OHZ026-034-035-
042>046.
KY...Wind Advisory until 4 AM EST Sunday for KYZ089>100.
IN...Wind Advisory until 4 AM EST Sunday for INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...Hickman
NEAR TERM...JGL
SHORT TERM...Hickman
LONG TERM...Hatzos
AVIATION...JGLHazardous weather outlook, Nov 18, 10:30 AM EST, 4 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1030 AM EST Sat Nov 18 2017 OHZ026-034-035-042>046-191100- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware- 1030 AM EST Sat Nov 18 2017 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST SUNDAY... This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. Showers and embedded thunderstorms this afternoon into this evening may produce locally heavy rainfall, resulting in localized flooding issues. In addition, a strong cold front will move through the region this afternoon and evening. Showers and embedded thunderstorms will accompany the front, with a few strong to severe thunderstorms possible. Damaging winds will be the primary severe weather threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ051>056-060>065-070>074- 077>082-088-191100- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Miami-Champaign-Clark- Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH- Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton- Clermont-Brown-Highland-Adams-Pike-Scioto- 1030 AM EST Sat Nov 18 2017 ...WIND ADVISORY IN EFFECT UNTIL 4 AM EST SUNDAY... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A strong cold front will move through the region this afternoon and evening. Showers and embedded thunderstorms will accompany the front, with a few strong to severe thunderstorms possible. Damaging winds will be the primary severe weather threat. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening.
In the hours before
Special weather statement, Nov 18, 2:02 PM EST, 1 hour 14 minutes before
Special Weather Statement National Weather Service Wilmington OH 202 PM EST SAT NOV 18 2017 OHZ034-035-042-043-051-181930- Auglaize OH-Darke OH-Shelby OH-Mercer OH-Miami OH- 202 PM EST SAT NOV 18 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SHELBY...NORTHERN DARKE...SOUTHWESTERN AUGLAIZE AND SOUTHERN MERCER COUNTIES UNTIL 230 PM EST... At 202 PM EST, radar indicated a strong thunderstorm 7 miles south of Fort Recovery, moving east at 40 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Locations impacted include... St. Marys, Coldwater, New Bremen, Minster, Versailles, St. Henry, Newport, Union City, Fort Loramie, Fort Recovery, Ansonia, Webster, Russia, Osgood, Chickasaw, Burkettsville, North Star, Rossburg, Montezuma and New Weston. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 4017 8437 4020 8481 4043 8480 4054 8438 TIME...MOT...LOC 1902Z 254DEG 35KT 4031 8479 Haines
Special weather statement, Nov 18, 2:24 PM EST, 52 minutes before
Special Weather Statement
National Weather Service Wilmington OH
224 PM EST SAT NOV 18 2017
OHZ034-035-042-043-182000-
Auglaize OH-Darke OH-Shelby OH-Mercer OH-
224 PM EST SAT NOV 18 2017
...A STRONG THUNDERSTORM WILL AFFECT SHELBY...NORTHEASTERN DARKE...
SOUTHWESTERN AUGLAIZE AND SOUTHEASTERN MERCER COUNTIES UNTIL 300 PM
EST...
At 224 PM EST, radar indicated a strong thunderstorm near Versailles,
moving east at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Sidney, New Bremen, Minster, Versailles, Newport, Anna, Fort Loramie,
Jackson Center, Botkins, New Knoxville, Hardin, Russia, Port
Jefferson, Osgood, Chickasaw, North Star, Rossburg, Kettlersville,
Lockington and Yorkshire.
This includes I-75 in Ohio between mile markers 86 and 109.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4023 8465 4034 8463 4043 8454 4054 8414
4052 8407 4046 8402 4023 8403 4019 8407
TIME...MOT...LOC 1924Z 260DEG 34KT 4031 8453
HainesLocal storm report, Nov 18, 2:38 PM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
238 PM EST SAT NOV 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM NON-TSTM WND GST KILN WILMINGTON APT 39.43N 83.79W
11/18/2017 M48 MPH CLINTON OH ASOS
&&
KCLocal storm report, Nov 18, 2:39 PM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
239 PM EST SAT NOV 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM NON-TSTM WND GST KCVG CINC N KY APT 39.05N 84.66W
11/18/2017 M49 MPH BOONE KY ASOS
&&
KCLocal storm report, Nov 18, 2:40 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
240 PM EST SAT NOV 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM NON-TSTM WND GST KLUK LUNKEN AIRPORT 39.10N 84.42W
11/18/2017 M49 MPH HAMILTON OH ASOS
&&
KCSpecial weather statement, Nov 18, 2:58 PM EST, 18 minutes before
Special Weather Statement
National Weather Service Wilmington OH
258 PM EST SAT NOV 18 2017
INZ050-OHZ034-035-042>044-051-182030-
Wayne IN-Auglaize OH-Darke OH-Logan OH-Shelby OH-Mercer OH-Miami OH-
258 PM EST SAT NOV 18 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WAYNE...
SHELBY...LOGAN...DARKE...SOUTHERN AUGLAIZE...SOUTHEASTERN MERCER AND
NORTHWESTERN MIAMI COUNTIES UNTIL 330 PM EST...
At 257 PM EST, radar indicated strong thunderstorms along a line
extending from near Russells Point to 6 miles north of Hagerstown,
moving southeast at 10 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Sidney, Piqua, Bellefontaine, Greenville, New Bremen, Minster,
Versailles, Covington, Newport, Bradford, Hagerstown, Union City,
Anna, Fort Loramie, Jackson Center, Russells Point, De Graff,
Ansonia, Botkins and Lakeview.
This includes the following Interstates...
I-70 in Indiana between mile markers 137 and 140.
I-75 in Ohio between mile markers 84 and 107.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4001 8481 4034 8480 4049 8427 4052 8394
4038 8362 4027 8394 4027 8401 4024 8402
3983 8515 4001 8520
TIME...MOT...LOC 1957Z 313DEG 10KT 4043 8395 4001 8520
HainesThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 8:38 AM EST | Areal Flood Advisory | ILN | Delaware, Licking, Union | 3 hr |
| Nov 18, 9:12 AM EST | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 3 hr |
| Nov 18, 9:20 AM EST | Areal Flood Advisory | ILN | Champaign, Logan, Shelby | 3 hr |
| Nov 18, 9:36 AM EST | Flash Flood Warning | ILN | Delaware, Licking, Union | 3 hr |
| Nov 18, 10:01 AM EST | Areal Flood Advisory | ILN | Auglaize, Delaware, Hardin, Logan, Union | 2 hr |
| Nov 18, 10:23 AM EST | Flood Watch | ILN | Auglaize, Champaign, Darke, Delaware, Hardin, Logan and 4 more | 10 hr |
| Nov 18, 10:29 AM EST | Areal Flood Advisory | ILN | Mercer | 2 hr |
| Nov 18, 10:46 AM EST | Areal Flood Advisory | ILN | Auglaize, Hardin | 104 min |
| Nov 18, 1:55 PM EST | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer, Shelby | 3 hr |
| Nov 18, 2:02 PM EST | Special Weather Statement | ILN | Mercer | 28 min |
| Nov 18, 2:24 PM EST | Special Weather Statement | ILN | Shelby | 36 min |
| Nov 18, 2:47 PM EST | Areal Flood Advisory | ILN | Auglaize, Hardin, Logan, Shelby | 3 hr |
| Nov 18, 2:52 PM EST | Flash Flood Warning | ILN | Darke | 3 hr |
| Nov 18, 2:58 PM EST | Special Weather Statement | ILN | Darke, Logan, Shelby | 32 min |
| Nov 18, 3:27 PM EST | Areal Flood Advisory | ILN | Darke, Miami, Preble, Shelby | 3 hr |
| Nov 18, 3:35 PM EST | Areal Flood Advisory | ILN | Champaign, Hardin, Logan, Miami, Shelby, Union | 3 hr |
| Nov 18, 3:57 PM EST | Flash Flood Warning | ILN | Darke, Preble | 3 hr |
| Nov 18, 4:17 PM EST | Special Weather Statement | ILN | Miami | 28 min |
| Nov 18, 4:23 PM EST | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 24 min |
| Nov 18, 4:41 PM EST | Areal Flood Advisory | ILN | Butler, Preble | 3 hr |
| Nov 18, 4:50 PM EST | Special Weather Statement | ILN | Champaign | 25 min |
| Nov 18, 4:54 PM EST | Special Weather Statement | ILN | Butler, Montgomery, Preble | 36 min |
| Nov 18, 5:05 PM EST | Areal Flood Advisory | ILN | Champaign, Delaware, Logan, Union | 3 hr |
| Nov 18, 5:12 PM EST | Special Weather Statement | ILN | Delaware, Union | 33 min |
| Nov 18, 5:16 PM EST | Severe Thunderstorm Warning | ILN | Delaware, Union | 29 min |
| Nov 18, 5:21 PM EST | Flash Flood Warning | ILN | Champaign, Delaware, Logan, Union | 3 hr |
| Nov 18, 5:32 PM EST | Special Weather Statement | ILN | Butler | 43 min |
| Nov 18, 5:34 PM EST | Severe Thunderstorm Warning | ILN | Butler | 13 min |
| Nov 18, 5:40 PM EST | Areal Flood Warning | ILN | Darke | 39 hr |
| Nov 18, 5:50 PM EST | Special Weather Statement | ILN | Delaware, Union | 40 min |
| Nov 18, 5:53 PM EST | Special Weather Statement | ILN | Clark, Greene | 37 min |
| Nov 18, 6:05 PM EST | River Flood Warning | ILN | Shelby | 32 hr |
| Nov 18, 6:11 PM EST | Areal Flood Warning | ILN | Auglaize, Shelby | 4 hr |
| Nov 18, 6:14 PM EST | Special Weather Statement | ILN | Franklin, Madison | 31 min |
| Nov 18, 6:21 PM EST | Severe Thunderstorm Warning | ILN | Franklin, Madison | 24 min |
| Nov 18, 6:42 PM EST | Special Weather Statement | ILN | Franklin | 18 min |
| Nov 18, 6:57 PM EST | Special Weather Statement | ILN | Franklin | 33 min |
Nearby
Flash Flood Warnings in Ohio, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.